International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

Bounds of neighborhood connected two out degree equitable domination number


Author(s): MS Mahesh and P Namasivayam

Abstract:

Pages: 06-09 | Views: 647 | Downloads: 22

Download Full Article: Click Here
How to cite this article:
MS Mahesh and P Namasivayam. Bounds of neighborhood connected two out degree equitable domination number. International Journal of Statistics and Applied Mathematics. 2017; 2(3): 06-09.
Call for book chapter
International Journal of Statistics and Applied Mathematics